Electronic Journal of Probability

Erratum: Vertices of the least concave majorant of Brownian motion with parabolic drift

Piet Groeneboom

Full-text: Open access

Abstract

This corrects the scaling of (2.9) in EJP volume 16 paper 84 (2011).

Article information

Source
Electron. J. Probab., Volume 18 (2013), paper no. 46, 1 pp.

Dates
Accepted: 31 March 2013
First available in Project Euclid: 4 June 2016

Permanent link to this document
https://projecteuclid.org/euclid.ejp/1465064271

Digital Object Identifier
doi:10.1214/EJP.v18-2697

Mathematical Reviews number (MathSciNet)
MR3040556

Zentralblatt MATH identifier
1286.60080

Subjects
Primary: 60J65: Brownian motion [See also 58J65]

Keywords
Brownian motion parabolic drift number of vertices concave majorant Airy functions jump processes Grenander estimate

Rights
This work is licensed under a Creative Commons Attribution 3.0 License.

Citation

Groeneboom, Piet. Erratum: Vertices of the least concave majorant of Brownian motion with parabolic drift. Electron. J. Probab. 18 (2013), paper no. 46, 1 pp. doi:10.1214/EJP.v18-2697. https://projecteuclid.org/euclid.ejp/1465064271


Export citation

References

  • Groeneboom, Piet. Vertices of the least concave majorant of Brownian motion with parabolic drift. Electron. J. Probab. 16 (2011), no. 84, 2234–2258.
  • Svante Janson. Moments of the location of the maximum of brownian motion with parabolic drift, Electron. Commun. Probab. 18 (2013), no. 15, 1–8.